# SDR DALA2017122808986

- Difficulty date: December 23, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 68,834 hours, 13,930 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO THE NR 1 ENGINE BLEED OFF AND NO NR 1 ENGINE ANTI-ICE.  PERFORMED PNEUMATIC HEALTH CHECK AND FOUND THE LT PRV FAILED, REPLACED THE LT PRV, PERFORMED COMPLETE HEALTH CHECK AND ENGINE RUN. AND PERFORMED OP CHECK OF LEFT PACK.
